# SDR UPS97222083

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 5260 · Entrance Stairs
- Part: Bungee Assy
- Part number: 69211121
- Condition: Failed
- Location: Aft Airstair
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN PARKED AT FWA, AFT AIRSTAIR WAS ALL THE WAY DOWN.  REMOVED AND REPLACED AFT AIRSTAIR TORQUE TUBE BUNGEE ASSY PER MM 52-60-01, OPS CHK GOOD PER MM 52-62-01.  P/N ON/OFF 69-21112-1 S/N ON TAG 215194A S/N OFF UNKNOWN.
